# SDR USAA2013011400053

- Difficulty date: December 21, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 41,932 hours, 17,238 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON INBOARD HINGE PIN OF LEFT WING NR 2 SPOILER BETWEEN WS 5512 TO WS 7316 & BETWEEN RIB 10 TO RIB 13.  REPLACED LEFT WING NR 2 SPOILER INBOARD HINGE PIN IAW A319 AMM 27-64-42-400-001-A.
